W.Y.C. Chen and J.W. Guo,
Bijections behind the Ramanujan polynomials,
Adv. Appl. Math. 27 (2001) 336-356.

Cited by


  1. R. Arnold, B. Escoubes, N. Kurtz, A. Lloret, M. Paty, J.L. Riester, S.de.Unamuno, T.Gemesy, V.Janossy, S.Krasznovszky, G.Pinter, N.Posch and F.Tellbisz, Coherent production of 3 charged pions analysed by means of the longitudinal phase space plot, Phys. Lett. B 36 (1971) 261-265.

  2. F. Chapoton, On a Hopf operad containing the Poisson operad, Algebr. Geom. Topol. 3 (2003) 1257-1273.

  3. W.Y.C. Chen and H.R.L. Yang, A context-free grammar for the Ramanujan-Shor polynomials, arXiv:1810.02732.

  4. B. Drake, I.M. Gessel and G.C. Xin, Three proofs and a generalization of the goulden-litsyn-shevelev conjecture on a sequence arising in algebraic geometry, J. Integer Seq. 10 (2007) Article 07.3.7, 11 pp.

  5. I.M. Gessel and S. Seo, A refinement of Cayley's formula for trees, Electron. J. Combin. 11 (2004/06) Research Paper 27, 23 pp.

  6. S. Guo and V.J.W. Guo, A recursive algorithm for trees and forests, Discrete Math. 340 (2017) 695-703.

  7. V.J.W. Guo, A bijective proof of the Shor recurrence, European J. Combin. 70 (2018) 92-98.

  8. V.J.W. Guo and J. Zeng, A generalization of the Ramanujan polynomials and plane trees, Adv. in Appl. Math. 39 (2007) 96-115.

  9. M. Josuat-Vergès, Derivatives of the tree function, Ramanujan J. 38 (2015) 1-15.

  10. G.N. Purohit, Enumeration of trees and of labelled trees, Preprint.